# SDR ASAA9940119

- Difficulty date: May 27, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N799AS
- Make and model: Boeing 737490
- Aircraft serial: 29270
- System (JASC): 2560 · Emergency Equipment
- Part: Slide
- Part number: 61621469
- Condition: Pressure Low
- Location: L2 Door
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PAE - DURING MAINTENANCE CHECK, THE L2 DOOR EVACUATION SLIDE BOTTLE PRESSURE WAS FOUND TO BE LOW.  REPLACED EVACUATION SLIDE AND ROUTED TO ASA SLIDE SHOP WHERE THE BOTTLE WAS REPLACED.  (M)
